PhalloBoards - An Online Community to Discuss Penile Girth Enhancement

Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Possible side effects of kenalog shots or possible nerve damage after recent session

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280825739

I had a 4th session last week. In order to break up some areas DR. C used Kenalog shots. This was my first time getting them. Also at one point I felt a very sharp pain even under the anesthesia when Dr. C. poked something. There was no unusual bleeding or swelling however I have lost sensation and Erection strength frequency and overall quality. Has Kenalog had this effect on anyone else or did I possibly experience nerve damage? This is 9th day since surgery .

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280828553

I\'ve had a lot of experience with Kenalog (even in the penis, though for a different reason)...but its negative side effect (Atrophy) would show up 2-4 weeks after injection. Usually, this is more aesthetic than functional (you can google pics of this). It will make the tissue shrink and stick together, but I\'ve never heard of (or experienced) what you are describing from Kenalog. Few people report nerve issues or pain to my knowledge. It sounds like something related to the needle breaking up the PMMA.

I have to admit I\'ve been kind of surprised how casually Kenalog injections are treated here & by Dr. C. I\'ve had this injected by dermatologists, urologists, and plastic surgeons - and they act like they are injecting uranium into me. Kenalog is known for causing tissue Atrophy (though not usually in 9 days), and it\'s not predictable sometimes (long term). It can be a miracle drug, but it can also cause some problems if it is not administered right. I had Kenalog in an acne cyst in the 90\'s (caused by accutane\'s first month which is notorious for bringing out the worst acne possible) and I had a dent there for about 10 years - and this was done by a well respected Dermatologist. I also had it injected by a plastic surgeron after I broke my nose & he put it back together (and I looked like the kid from Mask, the move), and a similar dent was left for 5+ years by my nasal bone...though the giant swollen nose went down instantly, the dent lasted for years. I had it injected into the base of my penis for pain for Peyronie\'s. None of the above caused a nerve issue - so I don\'t think that\'s your issue really.

Anyway, I hope it resolves...I think it\'s complicated in your case since you had a lot going on with 4 rounds and all - but I wanted to just give you some insight into my experience w/ Kenalog...because I don\'t think what you have going on is being caused by that specific drug... you\'d probably get the Atrophy later...but it seems like people here have found it to cure their problems & don\'t have negative experiences with it - which is fortunate... I\'ve seen some really ugly pics from Kenalog online.

If it is a nerve issue (maybe the needle hit somewhere it shouldn\'t have...or the PMMA did), it can take a few months to fully resolve. Nerves are a bit unpredictable. If something is impinging on the nerve, he might have to check it out. Most of the nerves run above where the PMMA is injected, so it could just be from the needle entry. See what he says & post it here - you\'re probably not the only one.

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280833287

Restoration thanks for the reply. I am glad to hear from someone who has a good deal of experience with it. I am hoping to hear from others who may have had the same issue.

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280833912

There is always a risk of Atrophy, but I think injecting into very specific lumps of foreign body material and collagen is very different to injecting into the dermis. I had severe keloid scarring at the base of my penis and there were no issue\'s injecting into it. It was so thick and separate to the surrounding tissue it was hard to see how Atrophy could occur unless i massaged the Kenalog. I think the same would be true of lumps from PMMA.

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280835646

Thanks Hoddle10, but massaging the PMMA after the session is routine. So I wonder if this could cause it to spread enough?

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280858258

Yeah since nobody has reported Atrophy here & Dr. C is ok with this very regularly, I think it must be fine & he probably puts a small dose right in the necessary area & that\'s that. As long as the patient doesn\'t massage it, it\'ll do the job and not spread where it shouldn\'t go. Kenalog solution has visible crystals inside of it, and the crystals are the drug - the rest is saline. So, if he gets it right into the lump, the crystals will do the work & dissolve on their own after about 2-3 weeks. What has happened in cases where people get \"an allergy shot\" (aka Kenalog shot) is that the doc doesnt force the needle deep into the muscle - and leaves the Kenalog in the fat...usually the butt. Also, this is usually 40% Kenalog, not 10% that is used in Dermatology for keloids and granulomas. I had a few docs say that they wouldn\'t give me Kenalog injections for a variety of excuses...it\'s a little hyper-cautious (I had a keloid on my elbow, and docs kept saying it would spread to my joint...finally I found a doc who did it and it didn\'t go into the joint - by any stretch of the imagination...and we did a few sessions of 2.5 and 5% to be safer)

I have noticed american docs in general have a weird relationship with corticosteroids. They act like they are the worst possible / last resort drug. So, that\'s how I\'ve sorta looked at them in general...though I think it\'s just med school treating them this way (and no patented corticosteroids for pharma to push). They were miraculous when I broke my nose and looked deformed for a week & was cured overnight.

ndbig - how are u doing? Any change?

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280862476

Restoration, Thank you for the excellent and clear explanation. I don\'t feel much change.

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 6 months ago #1280871540

I had Kenalog shots in lumps on my second round of PMMA with dr c,
After a few weeks on one side the skin turned darker and looks bruised all around the the lump.I did not massage the lump(but through sex etc. the area was no doubt disturbed later on) .The lump did not shrink, and i am wary to get another Kenalog.
It has been several months now and i am wondering if the colour will ever go back to normal.

Please Log in or Create an account to join the conversation.

Possible side effects of kenalog shots or possible nerve damage after recent session 10 years 5 months ago #1281272358

Thanks jimbo22. I am fine so far and sensation came back. My entry points are very hard and prominent this time around so I am watching those now.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1